Continuous dependence estimates and homogenization of quasi-monotone systems of fully nonlinear second order parabolic equations

Abstract : Aim of this paper is to extend the continuous dependence estimates proved in \cite{JK1} to quasi-monotone systems of fully nonlinear second-order parabolic equations. As by-product of these estimates, we get an Hölder estimate for bounded solutions of systems and a rate of convergence estimate for the vanishing viscosity approximation. In the second part of the paper we employ similar techniques to study the periodic homogenization of quasi-monotone systems of fully nonlinear second-order uniformly parabolic equations. Finally, some examples are discussed.
Type de document :
Article dans une revue
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2012, 75 (13), pp.5103-5118. 〈10.1016/j.na.2012.04.026〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00724760
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 22 août 2012 - 15:21:53
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Lien texte intégral

Identifiants

Collections

Citation

Fabio Camilli, Claudio Marchi. Continuous dependence estimates and homogenization of quasi-monotone systems of fully nonlinear second order parabolic equations. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2012, 75 (13), pp.5103-5118. 〈10.1016/j.na.2012.04.026〉. 〈hal-00724760〉

Partager

Métriques

Consultations de la notice

84